MAUDE Adverse Event Report: SPINAL ELEMENTS OMEGALIF; LUMBAR INTERBODY FUSION DEVICE WITH BONE GRAFT

SPINAL ELEMENTS OMEGALIF; LUMBAR INTERBODY FUSION DEVICE WITH BONE GRAFT
Model Number 72-00-092810-00
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); Nervous System Injury (2689)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the review of device history record, it was concluded that the product was inspected and accepted for use and met all specified parameters with no associated nonconformances.No information about how or if the device caused or contributed to event.
 
Event or Problem Description
After receiving olif surgery patient reportedly had continued leg pain.It is unknown if the symptoms were recurring or new.It is unknown it the device caused or contributed to the event.Original surgery date was not giving and duration of implantation is unknown.Revision surgery occur on (b)(6) 2018 and the implant was removed and discarded.No image or further information was provided.

Brand Name
OMEGALIF
Common Device Name
LUMBAR INTERBODY FUSION DEVICE WITH BONE GRAFT
Manufacturer (Section D)
SPINAL ELEMENTS
1755 west oak parkway
marietta GA 30062
MDR Report Key7546811
Report Number1067095-2018-00001
Device Sequence Number18883124
Product Code MAX
UDI-Device Identifier00840916124618
UDI-Public00840916124618
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K150395
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/02/2021
Device Model Number72-00-092810-00
Device Lot Number139856
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;